# SDR CA000110080

- Difficulty date: December 22, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,529 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Fouled
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PASSENGER DOOR HANDLE MESSAGE DURING CLIMB THROUGH FL220. WHILE PERFORMING QUICK REFERENCE HANDBOOK PROCEDURE, PASSENGER DOOR WARNING MESSAGE CAME ON.REMOVED GRAVEL FROM DOOR SEAL, DEPRESSOR AND SILL AREA, DOOR CLOSED AND CONFIRMED STOWED AND LOCKED.
